# SDR WVER2016110850813

- Difficulty date: November 8, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 34,628 hours, 24,553 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: CC670140221
- Condition: Chafed
- Location: Rt Wing Te Flap
- Part time: 34,628 hours, 24,553 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE HAS CHAFE DAMAGE AT W.S.  90.00.
